# SDR AALA20111217TUL05

- Difficulty date: December 17, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 63,189 hours, 21,779 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg Truck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJO - CREW REPORTED MAIN LANDING GEAR DOOR OPEN EICAS MESSAGE.  FLIGHT RETURNED SJO LANDED WITHOUT INCIDENT.  FOUND LANDING GEAR HYDRAULIC FUSE TRIPPED.  REPLACED RIGHT GEAR TRUCK TILT ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
